# SDR UPS97823302

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 56425008
- Condition: Corrosion
- Location: Bs 702.875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FS 702.875 AT RBL 62 TO 65 THE FLOORBEAM LOWER FLANGE AT FWD SIDE HAS EXFOLIATION, CORROSION BLENDED OUT OF LIMITS.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT PART IAW SRM 53-10-0, 51-1-20D, AND DWG 5642500.
